# SDR SWAA2024092741693

- Difficulty date: September 25, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 21,829 hours, 11,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BY CAPTAINS SIDE AFT LAV BLANK<[01] REPLACED EXIT SIGN COVER PER AMM 33-51-01.
